BibTeX record: journals/cma/LuYX09

download as .bib file

@article{DBLP:journals/cma/LuYX09,
  author    = {Feng L\"{u} and
               Hongxun Yi and
               Junfeng Xu},
  title     = {Some further results on weighted sharing three values and Brosch's
               theorem.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2009},
  volume    = {58},
  number    = {1},
  pages     = {11--24},
  url       = {http://dx.doi.org/10.1016/j.camwa.2008.11.016},
  doi       = {10.1016/j.camwa.2008.11.016},
  timestamp = {Wed, 03 Sep 2014 09:28:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/LuYX09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}